# SDR CALA2025081107522

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 81,671 hours, 34,214 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAV D GIVING VERYROUGH SMELL. NO WASTE VISIBLE. STARTED SMELLING AFTER TAKEOFF, NOTIFY LAV SERVICE TO DUMP AND RESERVICE LAV SYS, NO WATER OR WASTE LEAKS NOTED, NO FOUL ODORS NOTED AT AFT LAV D.
